# SDR DXTA2013020405268

- Difficulty date: February 1, 2013
- Submitted: February 8, 2013
- Operation: Air carrier
- Aircraft: N568QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605829
- Aircraft time: 3,562 hours, 2,761 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 55275043
- Part serial: 4019
- Condition: Failed
- Location: Mlg
- Part time: 395 hours, 311 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR WOULD NOT RETRACT.  UPON SELECTING THE GEAR HANDLE TO UP GEAR RETRACTION COMMENCED BUT PILOTS DID NOT HEAR THE NORMAL SOUND OF THE GEAR HITTING AND LOCKING ON THE UPLOCKS. THE RED UNLOCK LIGHT REMAINED ILLUMINATED.  REMOVED AND REPLACED NOSE LANDING GEAR UPLOCK ACTUATOR AND UPLOCK SWITCH PERFORMED FUNCTIONAL CHECK, AND SERVICED HYDRAULICS. NO DEFECTS NOTED AT THIS TIME. MAINTENANCE PERFORMED IAW AMM 32-30-05 AND 12-12-01 AND 32-01-00.
